Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 79, NWS Tallahassee, FL

May 31, 200613 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 31, 2006, 5:48 AM CDT for 13 counties in Florida. It took effect at May 31, 2006, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 31, 2006, 5:48 AM CDT (10:48 UTC)
In effect from
May 31, 2006, 12:00 PM CDT
Expired
May 31, 2006, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2235 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 311048
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 AM EDT WED MAY 31 2006

...A RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA
PANHANDLE EXCEPT THE COASTAL COUNTIES...AND FOR THE FLORIDA BIG
BEND FOR TODAY FROM 1 PM EDT /NOON CDT/ UNTIL 7 PM EDT /6 PM CDT/
DUE TO A COMBINATION OF MARGINAL RELATIVE HUMIDITY NEAR 35 PERCENT
AND DISPERSION INDICES GREATER THAN 75...

.DISCUSSION...VERY WARM TEMPERATURES AND DRY AIR WILL PRODUCE
PERIODS OF RELATIVE HUMIDITY NEAR OR SLIGHTLY BELOW 35 PERCENT IN
COMBINATION WITH DISPERSION LEVELS ABOVE 75 THIS AFTERNOON. ON
THURSDAY...HUMIDITY IS EXPECTED TO BE SLIGHTLY HIGHER AND
DISPERSION SLIGHTLY LOWER...AND CONDITIONS ARE EXPECTED TO REMAIN
ABOVE RED FLAG CRITERIA.

FLZ016>019-026>029-034-311900-
/O.UPG.KTAE.FW.A.0067.060531T1800Z-060531T2300Z/
/O.NEW.KTAE.FW.W.0079.060531T1700Z-060531T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
648 AM EDT WED MAY 31 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO MARGINAL RELATIVE HUMIDITY NEAR OR SLIGHTLY 
BELOW 35 PERCENT IN COMBINATION WITH DISPERSION LEVELS ABOVE 75...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. A COMBINATION OF
RELATIVE HUMIDITY NEAR OR SLIGHTLY BELOW 35 PERCENT PLUS
DISPERSION LEVELS ABOVE 75 WILL CREATE THE POTENTIAL FOR RAPID
FIRE GROWTH THIS AFTERNOON.

$$

FLZ007-009>011-013-311900-
/O.NEW.KTAE.FW.W.0079.060531T1700Z-060531T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
548 AM CDT WED MAY 31 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
AFTERNOON FOR A COMBINATION OF MARGINAL RELATIVE HUMIDITIES NEAR OR 
SLIGHTLY BELOW 35 PERCENT AND DISPERSION LEVELS ABOVE 75...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. A COMBINATION RELATIVE
HUMIDITY NEAR OF SLIGHTLY BELOW 35 PERCENT PLUS DISPERSION LEVELS
ABOVE 75 WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH THIS AFTERNOON.

$$

DUVAL
1 follow-up statement
000 
WWUS82 KTAE 311906
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT WED MAY 31 2006

...A RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA
PANHANDLE EXCEPT THE COASTAL COUNTIES...AND FOR PORTIONS OF THE
FLORIDA BIG BEND UNTIL 7 PM EDT /6 PM CDT/ DUE TO A COMBINATION
OF RELATIVE HUMIDITY NEAR 35 PERCENT AND DISPERSION INDICES
GREATER THAN 75...

.DISCUSSION...VERY WARM TEMPERATURES AND DRY AIR WILL CONTINUE TO 
PRODUCE PERIODS OF RELATIVE HUMIDITY NEAR OR SLIGHTLY BELOW 35
PERCENT IN COMBINATION WITH DISPERSION LEVELS ABOVE 75 THE REST OF 
THIS AFTERNOON AND EARLY EVENING. ON THURSDAY...HUMIDITY IS EXPECTED TO
BE SLIGHTLY HIGHER AND DISPERSION SLIGHTLY LOWER...AND CONDITIONS
ARE EXPECTED TO REMAIN ABOVE RED FLAG CRITERIA.

FLZ019-028-029-034-312015-
/O.CAN.KTAE.FW.W.0079.000000T0000Z-060531T2300Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
306 PM EDT WED MAY 31 2006

...RED FLAG WARNING IS CANCELLED FOR MADISON...TAYLOR...LAFAYETTE
...AND DIXIE COUNTIES IN THE FLORIDA BIG BEND...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

AFTERNOON CLOUDS AND SCATTERED SHOWERS HAVE HAVE KEPT TEMPERATURES IN
THE MIDDLE TO UPPER 80S THIS AFTERNOON. THESE LOWER TEMPERATURES
COMBINED WITH DEWPOINTS IN THE LOWER AND MIDDLE 60S WILL KEEP
RELATIVE HUMIDITY LEVELS JUST ABOVE CRITICAL VALUES THROUGH EARLY
THIS EVENING. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

FLZ007-009>011-013-016>018-026-027-312300-
/O.CON.KTAE.FW.W.0079.000000T0000Z-060531T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-WAKULLA-
206 PM CDT WED MAY 31 2006 /306 PM EDT WED MAY 31 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND PORTIONS
OF THE FLORIDA BIG BEND DUE TO DISPERSION AND CRITICAL RELATIVE
HUMIDITY VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR A COMBINATION OF MARGINAL RELATIVE HUMIDITIES NEAR OR 
SLIGHTLY BELOW 35 PERCENT AND DISPERSION LEVELS ABOVE 75.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY...
WARM TEMPERATURES AND HIGH DISPERSION INDICES WILL CREATE
ENHANCED FIRE GROWTH POTENTIAL.

$$

BAM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 31, 2:21 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 31, 2:21 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EDT WED MAY 31 2006

.SYNOPSIS...HOT AND DRY DAY ACROSS THE FORECAST AREA YESTERDAY AS
TEMPERATURES WARMED INTO THE LOW TO MID 90S ACROSS THE INTERIOR AND
NEAR 90 AT THE COAST. 00Z SOUNDING HAD THE PWAT BELOW 1 INCH
INDICATING HOW DRY THE MID LEVELS OF THE ATMOSPHERE WAS AT THAT
TIME. WEAK RIDGING AT THE SURFACE AND ALOFT REMAINS OVER THE REGION.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY).
TODAY...EXPECTING QUITE ANOTHER WARM DAY ACROSS THE REGION WITH
TEMPERATURES ONCE AGAIN RISING INTO THE MID 90S IN THE WARMEST
LOCATIONS. MODELS ARE INDICATING INCREASING MID LEVEL MOISTURE BY
AFTERNOON ACROSS OUR EASTERN ZONES. THIS ALONG WITH 1000-700 MB MEAN
LAYER NORTHEASTERLY FLOW AROUND 10 KTS TO PUSH THE EAST COAST SEA
BREEZE OUR WAY...WILL INCREASE CHANCES FOR AFTERNOON CONVECTION OVER
OUR EASTERNMOST ZONES. WILL GO WITH SLIGHT CHANCE POPS ACROSS OUR
EASTERN ZONES. REMAINING MID LEVEL DRY AIR MAINLY ALONG AND WEST OF
A TALLAHASSEE TO ALBANY LINE WILL LIKELY LIMIT ANY CONVECTIVE
ACTIVITY. MAV GUIDANCE FOR DEWPOINTS WAS ONCE AGAIN TO HIGH
YESTERDAY...SO UNDERCUT DEWPOINTS A DEGREE OR TWO FOR TODAY. FAVORED
A BLEND OF PERSISTENCE AND THE MAV GUIDANCE FOR MAX TEMPS.

TONIGHT...ANY REMAINING CONVECTION WILL QUICKLY DISSIPATE AFTER
SUNSET WITH SKIES BECOMING PARTLY CLOUDY TO MOSTLY CLEAR. NOT
EXPECTING MUCH IN THE WAY OF FOG DEVELOPMENT TONIGHT AS LOCAL
AIRMASS WONT BE INCREDIBLY MOIST.

TOMORROW...EXPECT A LITTLE MORE CONVECTIVE DEVELOPMENT AS SLIGHTLY
MORE MOISTURE WILL BE PRESENT. HOWEVER...LIGHT WINDS ALOFT WILL KEEP
ANY STORMS THAT DO DEVELOP NEARLY STATIONARY. WILL GO WITH 20 POPS
ACROSS THE BOARD. WILL TREND A DEGREE OR TWO ABOVE THE MAV GUIDANCE
FOR MAX TEMPS.

THURSDAY NIGHT...UPPER LEVEL TROF MOVES INTO THE OHIO RIVER VALLEY
WITH A SURFACE COLD FRONT MOVING ACROSS THE TENNESSEE VALLEY AND
INTO THE SOUTHEAST. THE SOUTHERN END OF THE FRONT LACKS SIGNIFICANT
PUSH AS MOST OF THE UPPER LEVEL SUPPORT REMAINS TO OUR NORTH. COLD
FRONT HANGS BACK TO OUR NORTHWEST THROUGH THE OVERNIGHT HOURS...BUT
CLOSE ENOUGH TO KEEP A SLIGHT CHANCE POP IN THE FORECAST OVERNIGHT.
FOG MAY BEGIN TO BE A CONCERN AGAIN AS HIGHER DEWPOINTS AND LIGHT
SOUTHERLY FLOW CREATES A MORE FAVORABLE ENVIRONMENT FOR FOG.

FRIDAY...COLD FRONT APPROACHES THE REGION DURING THE AFTERNOON
GETTING TO OUR NORTHWESTERN ZONES LATE IN THE DAY. WITH THE SURFACE
BOUNDARY IN THE AREA AND A MODERATELY UNSTABLE ATMOSPHERE...WILL
LIKELY HAVE MORE WIDESPREAD CONVECTIVE DEVELOPMENT. WITH STILL SOME
UNCERTAINTY REMAINING...DIDNT WANT TO GO WITH THE HIGH MAV AND MET
POPS (WHICH ARE IN CLOSE AGREEMENT)...BUT DID INCREASE THE FORECAST
ABOUT 10 PERCENT EVERYWHERE WITH HIGHER VALUES ACROSS THE NORTHERN
ZONES. SEVERE POTENTIAL IS LOW AT THIS TIME WITH DEEP LAYER SHEAR
(0-6 KM) ONLY 15 KTS AND FREEZING AND WET BULB ZERO HEIGHTS AROUND
14KFT AND 12KFT RESPECTIVELY.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY).
COLD FRONT PROGGED BY THE GFS TO PASS THROUGH THE FORECAST AREA
THROUGHOUT THE DAY ON SATURDAY AND INTO SUNDAY. WITH MOST OF THE
UPPER SUPPORT WEAKENING STEADILY BY SATURDAY...IT IS A LITTLE
DIFFICULT TO BELIEVE THIS FRONT WILL MAKE IT THROUGH THE FORECAST
AREA AS INDICATED BY SUNDAY MORNING. WITH THIS IN MIND...WILL GO
WITH 30 TO 40 PERCENT CHANCE POPS FOR SATURDAY WITH HIGHER POPS OVER
THE SOUTHERN AREAS. WILL SHOW A DECREASING TREND IN POPS BEGINNING
LATE SATURDAY NIGHT...WITH POPS ONLY IN THE SOUTHEASTERN THIRD OF
THE FORECAST AREA BY SUNDAY AFTERNOON. WITH SOME DRIER AIR COMING IN
BEHIND THIS FRONT...WILL GO WITH A DRY FORECAST FOR MONDAY WITH A
CHANCE OF MAINLY AFTERNOON POPS COMING BACK INTO THE FORECAST FOR
TUESDAY AND WEDNESDAY. TEMPS THROUGH THE PERIOD WILL BE NEAR
CLIMATOLOGY.

&&

.MARINE...WINDS AND SEAS OVER THE MARINE AREA ARE EXPECTED TO REMAIN
LIGHT WITH ONLY A SLIGHT INCREASE IN WINDS AND SEAS NEAR THE COAST
WITH THE AFTERNOON SEA BREEZE. WILL SEE ONLY A MINOR INCREASE WITH
THE APPROACH OF THE FRONTAL BOUNDARY INTO THE WEEKEND.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD
WITH THE EXCEPTION OF AREAS OF MIST OR FOG DEVELOPING BY AROUND 08Z
ALONG TWEB ROUTE 112...AND ALONG TWEB ROUTE 117 MAINLY SOUTH OF CTY.
EXPECT THE MAIN THREAT OF MVFR VSBYS TO BE FROM THE EASTERN FLORIDA
BIG BEND AND SOUTH CENTRAL GEORGIA EASTWARD...AS INDICATED IN THE
TAF FOR VLD. ANY AREAS OF FOG THAT DEVELOP WILL EVAPORATE BY AROUND
13Z...WITH ONLY SCT CU DEVELOPING BETWEEN AROUND 6-8 THOUSAND IN THE
AFTERNOON.

&&

.FIRE WEATHER...UNDERCUTTING THE MAV GUIDANCE A DEGREE OR TWO GIVES
ABOUT 1 TO 3 HOUR DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT
IN OUR FLORIDA ZONES AWAY FROM THE COAST. WITH HIGH DISPERSION
VALUES ABOVE 75...WILL GO WITH A RED FLAG WARNING FOR HIGH
DISPERSIONS AND BRIEF DURATIONS OF LOW RELATIVE HUMIDITY FOR TODAY
IN FLORIDA. INCREASING MOISTURE FOR THURSDAY LOOKS TO PUT AN END TO
ANY FURTHER RED FLAG CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   92  68  90  68 / 10  10  30  20
PANAMA CITY   91  73  90  74 / 05  10  20  20
DOTHAN        96  70  92  72 / 05  05  20  20
ALBANY        96  69  91  69 / 05  10  20  20
VALDOSTA      93  68  88  69 / 20  10  30  20
CROSS CITY    93  68  89  69 / 20  10  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING 1 PM UNTIL 7 PM EDT FOR AREAS AWAY FROM
     THE COAST IN THE FOLLOWING COUNTIES...INLAND WALTON...
     HOLMES...WASHINGTON...JACKSON...CALHOUN...LIBERTY...
     GADSDEN...LEON...WAKULLA...JEFFERSON...MADISON...TAYLOR...
     LAFAYETTE AND DIXIE.

&&

AVIATION/FIRE WX...DUVAL
PUBLIC/MARINE...GODSEY
Hazardous weather outlook, May 31, 4:40 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 AM EDT WED MAY 31 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
440 AM CDT WED MAY 31 2006 /540 AM EDT WED MAY 31 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. ONLY A SLIGHT CHANCE OF AFTERNOON
SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR EASTERN PORTIONS
OF THE REGION. HOT AFTERNOON TEMPERATURES WILL CONTINUE ONCE AGAIN
ACROSS THE REGION.

HOT AFTERNOON TEMPERATURES WILL COMBINE WITH LOW RELATIVE
HUMIDITY TO ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP
IN FLORIDA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
AFTERNOON CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE ON THE
INCREASE INTO THE WEEKEND AS A COLD FRONT APPROACHES FROM THE
NORTHWEST AND MOISTURE INCREASES FROM THE SOUTHEAST. THE BEST
CHANCES FOR THUNDERSTORMS WILL BE ON FRIDAY AND SATURDAY WHEN THE
FRONT IS APPROACHING THE REGION. SEVERE WEATHER IS NOT ANTICIPATED
AT THIS TIME. THE FRONT SHOULD PASS THROUGH THE REGION ON SUNDAY
PUTTING AN END TO RAIN CHANCES UNTIL TUESDAY WHEN MORE AFTERNOON
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
WITH NO HAZARDOUS WEATHER EXPECTED...SPOTTER ACTIVATION WILL NOT
BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

In the hours before

Local storm report, May 31, 4:10 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     RIP CURRENTS     2 SE PANAMA CITY BEACH  30.15N 85.77W
05/29/2006                   GMZ750             FL   COUNTY OFFICIAL

            *** 1 FATAL *** TIME OF EVENT ESTIMATED...ACTUAL TIME
            UNKNOWN.

&&

DUVAL

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.